American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Takeshi Torii. HKR characters, $p$-divisible groups and the generalized Chern character. Trans. Amer. Math. Soc. 362 (2010) 6159-6181. MR 2661512.
Abstract, references, and article information   
View Article: PDF

[2] Norio Iwase and Akira Kono. Lusternik-Schnirelmann category of $\mathbf{Spin}{(9)}$. Trans. Amer. Math. Soc. 359 (2007) 1517-1526. MR 2272137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernhard Hanke and Volker Puppe. Equivariant Gysin maps and pulling back fixed points. Trans. Amer. Math. Soc. 358 (2006) 687-702. MR 2177036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ethan S. Devinatz. A Lyndon-Hochschild-Serre spectral sequence for certain homotopy fixed point spectra. Trans. Amer. Math. Soc. 357 (2005) 129-150. MR 2098089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Neal J. Fowler and Aidan Sims. Product systems over right-angled Artin semigroups. Trans. Amer. Math. Soc. 354 (2002) 1487-1509. MR 1873016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. K. Bousfield. On the telescopic homotopy theory of spaces. Trans. Amer. Math. Soc. 353 (2001) 2391-2426. MR 1814075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Matthew Ando. Power operations in elliptic cohomology and representations of loop groups. Trans. Amer. Math. Soc. 352 (2000) 5619-5666. MR 1637129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kathryn Lesh. A filtration of spectra arising from families of subgroups of symmetric groups. Trans. Amer. Math. Soc. 352 (2000) 3211-3237. MR 1707701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hirotaka Tamanoi. Spectra of $\text{BP}$-linear relations, $v_n$-series, and $\text{BP}$ cohomology of Eilenberg-Mac Lane spaces. Trans. Amer. Math. Soc. 352 (2000) 5139-5178. MR 1661270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jesús González. Odd primary $bo$ resolutions and classification of the stable summands of stunted lens spaces. Trans. Amer. Math. Soc. 352 (2000) 1149-1169. MR 1491866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wojciech Kryszewski and Andrzej Szulkin. An infinite dimensional Morse theory with applications. Trans. Amer. Math. Soc. 349 (1997) 3181-3234. MR 1422612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Judith Plümer. Resultants and the algebraicity of the join pairing on Chow varieties. Trans. Amer. Math. Soc. 349 (1997) 2187-2209. MR 1407499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Akira Kono and Nobuaki Yagita. Brown-Peterson and ordinary cohomology theories of classifying spaces for compact Lie groups . Trans. Amer. Math. Soc. 339 (1993) 781-798. MR 1139493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christopher McCord. Poincar\'e-Lefschetz duality for the homology Conley index . Trans. Amer. Math. Soc. 329 (1992) 233-252. MR 1036005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hyun-Jong Song and W. Stephen Wilson. On the nonimmersion of products of real projective spaces . Trans. Amer. Math. Soc. 318 (1990) 327-334. MR 979967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul Bressler and Sam Evens. The Schubert calculus, braid relations, and generalized cohomology . Trans. Amer. Math. Soc. 317 (1990) 799-811. MR 968883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul G. Goerss, John D. S. Jones and Mark E. Mahowald. Some generalized Brown-Gitler spectra . Trans. Amer. Math. Soc. 294 (1986) 113-132. MR 819938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nicholas J. Kuhn. Suspension spectra and homology equivalences . Trans. Amer. Math. Soc. 283 (1984) 303-313. MR 735424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Keith Johnson. On compact cohomology theories and Pontrjagin duality . Trans. Amer. Math. Soc. 279 (1983) 237-247. MR 704613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mark Feshbach. Some general theorems on the cohomology of classifying spaces of compact Lie groups . Trans. Amer. Math. Soc. 264 (1981) 49-58. MR 597866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alvin Frank Martin. Multiplications on cohomology theories with coefficients . Trans. Amer. Math. Soc. 253 (1979) 91-120. MR 536937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1